Open Access

Ergodic properties of quadratic discrete dynamical systems on C*-algebras


Full Text

Coming Soon.





Article Information

TitleErgodic properties of quadratic discrete dynamical systems on C*-algebras
SourceMethods Funct. Anal. Topology, Vol. 7 (2001), no. 1, 63-75
MathSciNet MR1909909
CopyrightThe Author(s) 2001 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

F. M. Mukhamedov, Ergodic properties of quadratic discrete dynamical systems on C*-algebras, Methods Funct. Anal. Topology 7 (2001), no. 1, 63-75.


BibTex

@article {MFAT152,
    AUTHOR = {Mukhamedov, F. M.},
     TITLE = {Ergodic properties of quadratic discrete dynamical systems on C*-algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {7},
      YEAR = {2001},
    NUMBER = {1},
     PAGES = {63-75},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=152},
}


All Issues